# SDR 1218363041408

- Difficulty date: December 5, 2007
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 31,410 hours, 35,687 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: S5741000321000
- Condition: Broken
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE 511 HINGE BROKEN.  REMOVED AND REPLACED HINGE IAW SRM.
